# SDR DU4R2020112700056

- Difficulty date: November 27, 2020
- Submitted: November 27, 2020
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N217NV
- Make and model: Airbus A320-214
- Aircraft serial: 1347
- Aircraft time: 46,621 hours, 30,204 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED AT HAECO LAKE CITY, FLORIDA FOUND RIGHT WING UPPER SURFACE TRAILING EDGE ON AREA RIB 26 AND 27 HAS CORROSION.  S/O 1931116 N/R 20206.
